My surgeon is in a different state. I have a follow up later in the month but this recent development on the breasts has me concerned. His offices are closed until after the New Years holiday.
Is the Blue Skin Tone Something to Be Concerned About from my Recent Breast Lift/augmentation (Image at Five Weeks Out)? (photo)
Doctor Answers (13)
Skin color changes after aug/lift.
Skin color changes can occur following any surgical procedure in the breast. At five weeks, revascularization of the skin flaps is possible. Issues with decreased blood supply or congested venous return would present sooner than 5 weeks. Infection is usually associated with other symptoms such as fevers, increasing pain, or drainage from the incisions.
Web reference: http://www.drbogue.com
Your photos show that you have a very nice result by someone who knows what they are doing. in almost all cases of breast lifts or reductions, there is a temporary reddening of the skin of the lower portion of the breast. In your case there is a slight blue tinge to the color. But it is expected temporarily and always gets better in its own. I always tell my patients to expect it because it is so common, but I assure you, it will get better on its own. You should e mail the photos to your doctor if you can't get in to see him because of the distance.
Blkue skin tone post lift/aug
This could be due to bruising or in soem cases if the tissues are very very thin it could be that the impalnt is just under the skin.Hope you don't smoke.
Web reference: http://beautybybrueck.com
You might also like...
Bluish skin after breast augmentation
In one of your photos the blue color seems less obvious than in the others. It is most likely a resolving bruise, but if you have fever or increasing tenderness or increasing swelling, it could represent something more serious. Most do us will have other doctors covering if we are unavailable, and if you are concerned, I would contact that doctor.
Blue Skin Tone
The outcome from you surgery looks excellent. Incision and contour look fine. It may be hard to tell from photos, but this appears to be discoloration from bruising. If these only recently occurred I would be a bit puzzled, but nothing appears to be problematic.
Thanks for your question, and for the posted photos. All the best.
Blue tinge to skin post-op
Based on your photos, it looks like a resolving bruise. As mentioned, if the breast is getting larger or more painful, it could also represent a hematoma. Follow-up with your surgeon - and perhaps send him/her these photos.
Bluish Hue to Breast 5 weeks after Breast Lift and Augmentation
A bluish hue to the breast 5 weeks after breast lift and augmentation is likely a resolving bruise, but, if the breast increases in size, then hematoma that requires intervention may be a possibility.
Bluish tint to skin following a breast augmentation / lift procedure
A bluish tint to the skin is something unusual but it is unlikely to be something that is bad. Most likely it is some light bruising and blood in the breast tissue migrating toward the surface of the skin. It does not appear to be a serious condition. It does not appear to be a hematoma as both of your breasts seem to be about the same size. As you your plastic surgeon on your next visit.
Bluish Tinge Under Skin at Five Weeks after Breast Lift
I can't say that I have seen this before, so we can only speculate on what is causing the blue tinge. It does not look like anything serious, however, as your shape and healing look perfect.
I would agree that it is most likely some blood under the skin that is breaking down and giving the color. Marking pen ink goes away right away, and would not stick around five weeks.
I think time will give the answer. If it is blood breakdown, it should resove in a week or two. Your surgeon who knows best about your surgery is the one to keep in touch with.
Bluish hue after surgery
The shape of the breasts look very nice, as for the bluish hue, it would be best to be seenin person for a proper evaluation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.